Join us   Log in  

INTERNATIONAL JOURNAL OF ENGINEERING, SCIENCE AND - Volume 6, Issue 8,, December 2017 (Special Issue)

Pages: 63-70
Print Article   Download XML  Download PDF

Bernoulli Wavelet based Numerical Method for the Solution of Abel's Integral Equations

Author: S. C. Shiralashetti? S. Kumbinarasaiah?? R. A. Mundewadi

Category: Engineering, Science and Mathematics


Bernoulli wavelet based numerical method is developed for the solution of Abel's integral equations. The properties of Bernoulli wavelets are discussed. This method is based on Bernoulli wavelets polynomials. Integral equation is reduced into system of algebraic equations. Using Matlab, we obtained the Bernoulli wavelet coefficients at the collocation points. Numerical results and error analysis are tested through some of the illustrative examples, which show the efficiency of the proposed method.

Keywords: Abel's integral equations, Bernoulli Wavelet, Bernoulli Polynomials